Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pimples on face for a short time, have habit of masturbation. What is the cause and cure?

HI SIR..! im 20 years old boy.. im a student, i get pimples in my face they will present for a shorter period and then cleared off and if im studied at night times without sleep on the next day itself they will again comes on my face and i have a habit of hand practice of once for a week or one or 2 times for a month i dont know whats the problem could you please tell me whats the problem and how to get rid off this...?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HCM.
Thanks for writing in.
Acne is caused by hormonal disturbance .It has nothing to do with masterbation.
Stress and late night studies ,sleep disturbances can increase acne.

Start using brevoxyl cream twice daily.
Use Nax face wash 2-3 times daily.
Visit a qualified dermatologist for prescription drugs.

Hope this helps.
Wishing you good health.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor